Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

We answer all types of Neurology/Neurological questions about the brain, spinal cord, and peripheral nerves. Include your age, sex, current meds, and known diagnoses, upcoming/completed appointments, tests, or procedures. We are not physicians. We help explain medical terminology and give support.
Fuzzy Lightheaded feeling/no passing out
nic14120 posted:
Hello...I am 34 and on NYE I came down with the norovirus that had me vomitting for 9 hrs. It was very intense. The days to follow I got back from dehydration. I started to experience what felt like a tensioin headache that went away. So about a week after I had the bug I started to experience all day feeling of my head feeling fuzzy and lightheaded. my vision, balance, and thinking are fine during this. It went for a good week and a half of it being all day to now going a day or two fine, to when it happens it could feel like a wave sensation of it now and it comes a few times in the days that it does happen.

I saw the ENT when it was consistently happening. He doesn't feel it's sinus related because although I have had sinus headaches over the last few months and a drip, he feels it's not related. He feels the stomach bug impacted my inner ear somehow and that it is a vastibular neuritis. I saw my GP about 2 weeks later from him. THey said could be my thyroid meds being too high, they checked a CBC and all bw was normal. So now I am going to see a neurologist on 2/4. My mother has a benign tumor on her brain. This has me very worried that this could be a sign of a brain tumor. Is feeling I am getting common for concerns of a brain tumor? I am trying to ease my worries because I am obsessing over this,and will be til my appt!!
lifes responded:
Not a doctor but I have some medical background.

When docs look for causes, they look for A B C relationship between A) reported symptom clinical signs - their observations and C) known conditions, diseases, etc. Though he didn't see you during the flu (C) he accepts your symptom description (A) because it is so common, and B does not apply because he can't observe unless "the flu" is there at the time.

So with A B C in mind... it's highly doubtful your post-flu symptoms point to any brain tumor as the cause.

But you said you were dehydrated-- did you have blood tests done THEN? - Full Panel showing electrolytes? I'd bet not, right. But you felt dehydrated. By the time a person FEELS dehydrated, they are more dehydrated than they think. Dehydration can cause the weird symptoms like "my head feeling fuzzy and lightheaded". It can take a month or two to stop having symptoms-- because ALL of us walk around mildly to moderately dehydrated even when NOT ill.

Besides thyroid med, are you on any other regular meds?

You seem to indicate it is going away, happening less often, right? I'd ask your doc to re-run a panel if the fuzzy-lightheaded feeling returns. Otherwise, get enough fluids. Chicken Noodle Soup has heavy Sodium (salt) so about a cup a day helps dehydration, along with other fluids. If you like orange juice and bananas, you could add those too.

Consult your doc about my idea.

nic14120 replied to lifes's response:
Thank you so much for your reply!
This lightheaded fuzzy head thing was pretty much all day every day immediately following recovery from the stomach flu. It then started to subside about the 2nd week in January. I would say there is a good 5 days that I feel this a few times a day, to most of the day. Yesterday I felt good so I was able to go for a jog, but by evening I started to feel it again, and a headache on top of it. Today it has been all day. It seems to be pretty consistent, sadly. I am not sure exactly what they ran, they said they were doing a complete CBC and thyroid check, and only called to say all my levels were normal. I am worried because it came out of nowhere, I have never had issues with headaches, dizziness, and now it has been a month that I have been experiencing this, and it makes me nervous.
The only other meds I take is a multi vit.
Thank yous so much for your time!

Spotlight: Member Stories

I am a 59 yr oldd caucasian male who was first diagnosed with diabetes in 1990.Diabetes and it's manifestations have led to being in a nursing ho...More

Helpful Tips

It hurts! It jerks! My body's doing something...strange...
Every person with a neurological condition or disorder started out with a symptom that hurt, jerked (tremor or worse), or that just was ... More
Was this Helpful?
10 of 19 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.